# SDR AALA201905289009

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 55,392 hours, 32,255 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF YELLOW HYDRAULIC SYSTEM QUANTITY LOW & OVERHEAT CONDITION. THE FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. MAINTENANCE ACCOMPLISHED TSM 29-13-00-810-802-A LEADING TO REPLACEMENT OF YELLOW SYS HP MANIFOLD IAW AMM 29-13-14. OPS AND LEAK CHECK GOOD.
